# SDR YENA201701040014

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 40,901 hours, 14,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008462
- Condition: Faulted
- Location: Emergency Lights
- Part time: 40,910 hours, 14,251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD LEFT EMERGENCY POWER SUPPLY UNIT & BATTERY FAULTED.   R & R THE POWER SUPPLY IAW AMM 33-57-38.  OPS CHECK PASSED. NO FURTHER DEFECTS NOTED.
